Ayuda
Ir al contenido

Dialnet


The structure of increasing weights on the real line

  • Autores: David Cruz-Uribe, Liliana Forzani, Diego Maldonado
  • Localización: Houston journal of mathematics, ISSN 0362-1588, Vol. 34, Nº 3, 2008, págs. 951-983
  • Idioma: inglés
  • Texto completo no disponible (Saber más ...)
  • Resumen
    • We examine the structure of a variety of related weight classes on the real line and the positive real axis including doubling measures, Muckenhoupt weights, Ariñno and Muckenhoupt weights, and Young functions. We give a number of characterizations of these classes. As applications we compute the Matuszewska-Orlicz indices of a Young function due to Lindberg, give a sufficient condition for a function to be a multiplier of the doubling measures on the positive half-axis, and address questions on quasi-symmetric mappings.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno